# SDR AALA2018100219001

- Difficulty date: September 23, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 48,000 hours, 30,580 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000300
- Condition: Corroded
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE  FLOORBEAM AT FRAME 64, Z-500, Y-765.  REPLACED THE FLOORBEAM PER SRM 51-72-11.
